# SDR IPXA2018090733663

- Difficulty date: August 18, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING STRINGER NR 9 IS CRACKED AT STA XORS 538.5. REPAIRED CRACKED LT WING STRINGER NR 9 BETWEEN STA XORS 506.0 TO XORS 565.39 IAW EA 011-5710-01-A7444 REV I/R AND EO MD11-5710-69818-A. (MAJOR)
